Doctors Lounge - Urology AnswersBack to Urology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 8/13/2017.
Forum Name: Urology Topics
Question: Having to urinate all the time
|fin1980 - Wed Dec 13, 2006 3:46 pm||
I am a 26 year old male having to uriante all the time. I am going all the time throughout the day and even have to wake up once or twice at night. I take Paxil 20mg for depression & anxiety and Toprol xl 50mg for Mitral Valve Prolapse It's really annoying sometimes I have to go 1 or 2 within only an hour. It seem that after I urinate I will still have the feeling that I have to go, and anxiety even makes it worse. I went to a urologist and prostate seemed fine a little bigger than he expected but nothing to worry about, and my PSA came back in normal range. I also had my an echo of my heart due to MVP and it came back okay. Sometimes its under control, and sometimes it's not. Any thoughts would be great.
|Dr. Safaa Mahmoud - Fri Dec 15, 2006 5:04 pm||
Polyuria is defined when the urine out put is more than 2.5 liters per day which is often associated by increase urine frequency at night.
•Increase in fluid intake, caffeine or alcohol
One of the known (although infrequent) side effects of Paxil are on the Urogenital System: cystitis, dysuria, nocturia, polyuria.
On the other hand, metabolic complications include hyperglycemia which may symptomatize in polyuria.
I advise you to follow up with your doctor and to go for Urine analysis, serum creatinine, urea, and blood sugar.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.